Biblio Index

Export 2 results:
[ Author(Desc)] Title Type Year
Filters: Author is Van Manh Phung  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Phung, V. M. (2011). On the limit points of pseudo Leja sequences. Dolomites Research Notes on Approximation, 4(1), 1-7. presented at the 09/2011. doi:10.14658/pupj-drna-2011-1-1
PDF icon Phung-2011-OTL.pdf (165.36 KB)
Phung, V. M., Phan, T. T., & Mai, H. A.. (2019). On generalized least square approximation. Dolomites Research Notes on Approximation, 12(1), 101-110. presented at the 11/2019. doi:10.14658/pupj-drna-2019-1-10
PDF icon PhungPhanMai_2019_GLS.pdf (258.99 KB)